question-icon

What causes spotting, pain in stomach and back post intake of antibiotic?

default
Posted on Fri, 27 May 2016
Question: Hi doctor
I am 23 years nd I had missed my periods for two months. Consulted wit doctor and she prescribed me medicines to get my periods. I got my periods by last thursday normally my period lasts for 5 days but ts tym still today I have little bledding wit pain in my stomach nd back bone. Is ts normal or other would be any problem?
doctor
Answered by Dr. Richa Agarwal (1 hour later)
Brief Answer:
It is due to effect of pill.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
This type of spotting could be due to side effect of pill and occur due to hormonal imbalance.
If you were not sexually active then no need of urine pregnancy test required but if you were sexually active one should always get her urine test to rule out pregnancy before taking any medications.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (37 minutes later)
Hi doctor when this spotting will be stopped. I had my sex on Feb month . Is tr any suggestions to stop spotting immediately
doctor
Answered by Dr. Richa Agarwal (9 hours later)
Brief Answer:
It will stop in few days.

Detailed Answer:
Hello dear,
Sorry for such a long delay in my response.

Your spotting maybe resolved in few days.
It is due to hormonal imbalance so it is not stopped immediately.

Otherwise you can start on oral pills to stop spotting.

Hope found useful.

Good luck.
Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes spotting, pain in stomach and back post intake of antibiotic?

Brief Answer: It is due to effect of pill. Detailed Answer: Hello dear, Thanks for trusting hcm about your health care. I have gone through your history and understand your concerns. This type of spotting could be due to side effect of pill and occur due to hormonal imbalance. If you were not sexually active then no need of urine pregnancy test required but if you were sexually active one should always get her urine test to rule out pregnancy before taking any medications. Hope found useful, feel free to ask more information. Good luck. Regards